JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME COMPANIONS OF OSTROWSKI`S INEQUALITY FOR ABSOLUTELY CONTINUOUS FUNCTIONS AND APPLICATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME COMPANIONS OF OSTROWSKI`S INEQUALITY FOR ABSOLUTELY CONTINUOUS FUNCTIONS AND APPLICATIONS
DRAGOMIR S. S.;
  PDF(new window)
 Abstract
Companions of Ostrowski`s integral inequality for absolutely continuous functions and applications for composite quadrature rules and for p.d.J.`s are provided.
 Keywords
Ostrowski`s inequality;trapezoid rule;midpoint rule;
 Language
English
 Cited by
1.
Some companions of Ostrowski type inequality for functions whose second derivatives are convex and concave with applications, Arab Journal of Mathematical Sciences, 2015, 21, 1, 53  crossref(new windwow)
2.
Approximating the Finite Hilbert Transform via Some Companions of Ostrowski’s Inequalities, Bulletin of the Malaysian Mathematical Sciences Society, 2016, 39, 4, 1499  crossref(new windwow)
3.
Two-Point Ostrowski’s Inequality, Results in Mathematics, 2017  crossref(new windwow)
4.
Approximating the finite Hilbert transform via a companion of Ostrowski’s inequality for function of bounded variation and applications, Applied Mathematics and Computation, 2014, 247, 373  crossref(new windwow)
5.
A companion of Ostrowski’s inequality for the Riemann–Stieltjes integral , where f is of bounded variation and u is of r-H-Hölder type and applications, Applied Mathematics and Computation, 2013, 219, 9, 4792  crossref(new windwow)
6.
A companion of Dragomir’s generalization of the Ostrowski inequality and applications to numerical integration, Ukrainian Mathematical Journal, 2012, 64, 4, 491  crossref(new windwow)
 References
1.
A. Guessab and G. Schmeisser, Sharp integral inequalities of the Hermite- Hadamard type, J. Approx. Theory 115 (2002), 260-288 crossref(new window)

2.
S. S. Dragomir and Th. M. Rassias (Ed.), Ostrowski type inequalities and applications in numerical integration, Kluwer Academic Publishers, Dor-drecht/Boston/London, 2002

3.
S. S. Dragomir, A refinement of Ostrowski's inequality for absolutely continuous functions whose derivatives belong to $L_{\infty}$ and applications, Libertas Math. 22 (2002), 49-64